# SDR 2012FA0000478

- Difficulty date: May 21, 2012
- Submitted: July 13, 2012
- Operation: General aviation
- Aircraft: VPSCP
- Make and model: Braero BAE125800B
- Aircraft serial: 258210
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Lever
- Part number: 25CX1013A
- Condition: Cracked
- Location: Crossfeed Valve
- Part time: 7,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING A CORRODED ROD END AT LEVER, LEVER WAS OBSERVED TO BE CRACKED.  AFTER LEVER WAS REMOVED, IT BROKE INTO TWO PIECES.  NO SPECIFIC INSPECTIONS FOR THIS AREA OTHER THAN "AREA INSPECTIONS".
